# SDR AALA201702129008

- Difficulty date: February 11, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 53,893 hours, 23,084 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Part time: 46,375 hours, 18,430 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, K, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED STRONG DIRTY SOCK ODOR IN AFT CABIN WHILE ON FINAL APPROACH.  FOUND APU OVERSERVICED. DRAINED APU OIL TO PROPER LEVEL.
